Electron. J. Diff. Eqns., Vol. 2001(2001), No. 21, pp. 1-16.

On the solvability of nonlocal pluriparabolic problems

Abdelfatah Bouziani

The aim of this paper is to prove existence, uniqueness, and continuous dependence upon the data of solutions to mixed problems for pluriparabolic equations with nonlocal boundary conditions. The proofs are based on a priori estimates established in non-classical function spaces and on the density of the range of the operator generated by the studied problems.

Submitted December 4, 2000. Published March 26, 2001.
Math Subject Classifications: 35K70, 35B45, 46E30, 35D05, 35B30.
Key Words: Pluriparabolic equation, nonlocal boundary conditions, a priori estimate, nonclassical function space, generalized solution.

Show me the PDF file (250K), TEX file, and other files for this article.

Abdelfatah Bouziani
Departement de Mathematiques
Centre Universitaire Larbi Ben M'hidi-Oum El Bouagui
B.P. 565, 04000, Algerie
e-mail: af_bouziani@hotmail.com

Return to the EJDE web page